# SDR A6WA201311294428

- Difficulty date: November 29, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SEAT TRACK ON RBL 9 & LBL 9 CORRODED AT FS 379.00.  BOTH FLOOR SEAT TRACKS RBL 9 & LBL 9 WERE 80% OUT OF LIMITS IAW CRJ 1200 SRM 53-21-49 FIG 10.  RECEIVED & INSTALLED NEW SEAT TRACKS AT LBL 9 & RBL 9 IAW CRJ 200 AMM 53-01-11 & SRM 51-41-02.
